Citramon P - Цитрамон П
Citramon P 10 tab
Active ingredients: acetylsalicylic acid - 240.0 mg, paracetamol - 180.0 mg, caffeine (caffeine anhydrous) - 27.45, in terms of caffeine monohydrate - 30.0 mg.
Acetylsalicylic acid (ASA) has antipyretic and anti-inflammatory effects, relieves pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and thrombosis, improves microcirculation in the focus of inflammation.
Caffeine increases the reflex excitability of the spinal cord, excites the respiratory and vasomotor centers, dilates the blood vessels of the skeletal muscles, brain, heart, kidneys.
Paracetamol has analgesic, antipyretic and weak anti-inflammatory action.
Indications
Pain syndrome of mild and moderate severity (of various origins): headache, migraine, toothache, neuralgia, myalgia, arthralgia, algomenorrhea. Feverish syndrome: in acute respiratory diseases (ARI), influenza.
*We apologize for any inconvenience in case of the product being out of stock.
Please feel free to use this form to contact us, and we will notify you as soon as the item is available again.
Here's something that might pique your interest:
The Hidden Power of Herbs: Unveiling the Benefits of Herbal Tea
In our blog, you can discover a wealth of fascinating and valuable information.
Thank you for choosing USA Apteka, your Russian pharmacy and trusted source for popular, favorite OTC products from Russia, Ukraine, and other CIS countries.
Important
Use
Warnings
Didn't find everything you need?
Please fill in your request in a CONTACT form and we will call you back.